Open Access
December 2008 Summation methods and distribution of eigenvalues of Hecke operators
Sanoli Gun, M. Ram Murty, Purusottam Rath
Funct. Approx. Comment. Math. 39(2): 191-204 (December 2008). DOI: 10.7169/facm/1229696570


Let $p$ be a fixed prime number. Let $S_k(N)$ be the space of cusp forms of weight $k$ and level $N$. We prove a weighted equidistribution theorem for the eigenvalues of the $p$-th Hecke operator $T_p$ acting on $S_k(N)$. This is a variant of a celebrated theorem of Serre.


Download Citation

Sanoli Gun. M. Ram Murty. Purusottam Rath. "Summation methods and distribution of eigenvalues of Hecke operators." Funct. Approx. Comment. Math. 39 (2) 191 - 204, December 2008.


Published: December 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1188.11015
MathSciNet: MR2490735
Digital Object Identifier: 10.7169/facm/1229696570

Primary: 11F25
Secondary: 11F30

Keywords: Eigenvalues of Hecke operators , equidistribution , Petersson trace formula , summation methods

Rights: Copyright © 2008 Adam Mickiewicz University

Vol.39 • No. 2 • December 2008
Back to Top